MathSciNet Relay Station
MathSciNet bibliographic data
MR1507858 DML
Scott, Charlotte Angas; The Binomial Equation x$^p$ - 1 = 0. Amer. J. Math. 8 (1886), no. 3, 261–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement